Zopiclone withdrawal symptoms

Common Questions and Answers about Zopiclone withdrawal symptoms

lunesta

I have been prescribed zopiclone 7.5mg for 4 weeks by my doctor. It was supposed to be 1 at night but i find 1/2 a tablet helps me get 6-7 good hrs which i am happy with. my question is will i get withdrawal from taking 1/2 tablet nightly for 4 weeks if i stop or will i need to taper? Also is it realistic to expect my liver to repair itself given time....i have no symptoms of liver damage....i'm asking just in case?
It is usually only prescribed short-term and for more severe cases of insomnia. Withdrwal from this med should not be done too quickly. Some of the withdrawal symptoms are the same as quitting alcohol or benzos. Even though it is classified as a hypnotic it is still difficult to stop.
I have been prescribed Zopiclone, and been taking 7.5 mg per day for 3.5 years. I am now addicted to this drug. The amount of sleep I now get is no more than 3 hours per night, and I am desperate. My doctor insists that contending that Zopiclone cannot be the cause of my problem. I have no intention of suing anyone; I am just desperate to locate someone who can help me.
thanks for ur comment im terrified!! i get withdrawal symptoms in between nightly doses god know wat the actual withdrawal symptoms r gonna b like im not sure how long i can feel this anxsious the only releif i get us the few hrs before bed when zop kicks in!!
It feels awful to be on, it feels awful the thought of tramadol addiction resulting in opiate withdrawal symptoms that can result easily in hospitalization and even death, although I think I'll not be at risk with only 28 tablets prescribed originally of such serious seizures and fits.. but its still scary, and horrible, and not a nice drug anyway.
It won't help directly with any physical w/d symptoms, but if you're on an AD, it may help the emotional symptoms you're dealing with. I think you're smart to be concerned. This wouldn't be the first med I would think of to help what you're going through, but you need to talk to your doctor. She may have experience with this med in similar situations.
I am now taking (not prescribed) 5-20mg methadone per day as I couldn't cope with some withdrawal symptoms. Suboxone is not available to me in New Zealand & my GP prescribed zopiclone 7.5mg for sleep. What can I do to get off methadone, minimising the terrible heart palpitations & breathlessness that are the only things I can't cope with? Please help as I desperately want off this drug!
He went through the typical withdrawal symptoms the first week and is getting better everyday. However, he has these vomiting spells. Sometimes it's only once, other times, like last night, he goes on all night long. Is this normal withdrawal? He does have an extra sensitive stomach (perhaps from doing so many drugs) and vomiting isn't out of the ordinary for him. But I am concerned that maybe there is something more seriously wrong. Any feedback is welcome.
It's been 12 days since I stopped taking codeine cold turkey. After an 11 year addiction where I was taking up to 30+ a day( 30mgs). I slipped up on day 4 and downed about 9 pills, which is still a lot less than I was use to. I have no idea why I took those 9 on that day because I don't think my body had even started going into withdrawals by that time.
He is already suffering quite badly with withdrawal symptoms - cold sweats, tingles in his legs and difficulty sleeping as well as rushing to the toilet etc. I expect and he already knows that this will only get worse once he is off them completely come the middle of the week. I suppose my question is how can I support him with this and what can I do to make it easier?
I am on 11ml of methdone and start 10ml on tues havent used heroin for 3 years im dropping down 1ml a week and then off from 2ml with help of diazpham and zopiclone dont no what to expect just done straight heroin withdrawal in the past with nothing just need advice
That is terrific to be on Day 8!! How bad were your withdrawal symptoms? Would you have been able to maintain around other people without suspicion? or were you totally "in bed" and sick as a dog? I'm so scared to do this, but we cannot continue to spend money (on credit no less) for this kind of junk. Especially now that there is NO buzz only the spending alot of money to be "normal.
I told my Dr the other day and he said that there shouldn't be any withdrawal symptoms but the way I feel and the stories told on this forum proove otherwise. I'm sure he was just trying to motivate me to just stop this behaviour without getting hung up on how I feel. It's not easy but I'm positive I can get there. Good luck to all.
i have been taking roughly 12-16 lortabs or percocet 5's for the last 10 months. i could use some suggestions on what to do/take to ease the withdrawal symptoms. i started taking a wide spectrum multivitamin today, using imodium every 6 hours, advil for aches, drinking a TON of water, and taking hot baths. i feel like this is a good starting point, but would like to know if anyone else has had success with anything else. i don't have leg pain on RLS.
I have slowly reduced from 100mls aday to about 5mls. I'm trying to get rid of this ball and chain.Am in withdrawal now.Can't sleep. Got the willies.What can I expect when I drop to nothing? Never kicked a habit . Not once.Scared to tell my Doctor how low I've gotten. Don't want to lose my place on maintainence, if I fail. Its a little different in Canada. Go to Doctor once every 2 weeks, pick up once a week. Doctors only allowed so many, methadone patients.
Not that I would use, but just the symptoms of withdrawal make your mind do crazy things. It only happened for a split second, but enough to make me reel in repulsion cause I now associate it with RAT poison. The mind is a strong thing; I use revulsion liberally ... I think controlling the physical symptoms with all means possible is WISE because the mind will start to tell you how quickly it can pull you out of pain if you just take a Tramadol. Or DOC.
I would rather suffer a few withdrawal symptoms than take that poison. I have done a lot of research on these drugs and was horrified to learn that they can cause permanent brain damage. Anyone wanting to learn more should Google The Ashton Manual You will find all you need to know there. Footnote; I have reported my doctor to the Medical council and that feels good!
How long will the dizzy withdrawal impact last? Is the dizziness related to zopiclone? Now I only take half of the 7.5mg zopicline.
I am regretting that decision now!! My withdrawal symptoms seem to be a general unwell feeling, lack of appetite, thirsty alot, raised temperature from the skin (not fever though) but inside I feel so cold, and to add to it now, I have just gone through the entire night without even a minutes sleep (and it isn't through lack of trying!!) and of course, pain....my pain in my back and down my leg has appeared, but i guess thats what the tramadol has been treating. I don't know what to do!
Now i have been home for 6 days and the withdrawal symptoms have come back hard and I am really suffering. What advice do you have?
I'm now back on tramadol (under GPs orders) for my pain, and was up until last night taking a week long course of zopiclone to help me sleep while I was withdrawing (is that a word?!). I had no idea coming off oxycontin (especially at such a low dose) could be so hard. I did initially tell my pain management doc I was having problems at 20mg twice a day - but he just said to increase the dose, and come back in a couple of months. Needless to say, I'm not seeing him again.
Hi Everyone, Welcome to Part 10!
although i am still on suboxone, i WAS at 32 mgs daily (because sub wasnt even strong enough to over ride the WD symptoms of methadone completely until 6 weeks was over) when my 6 weeks was up, i immediately tapered to 10 mgs, with NO ISSUES AT ALL, no withdrawal symptoms at all. i HAVE gone up in dose to try to combat chronic pain and it does help SOME, but not all pain is diminished.
Fear in tummy AGAIN! Thought that was all over. Sadness has entered too. Refused to dwell on symptoms. Prayed instead. Went on fb. Saw beautiful mssgs from Joyce Meyer, to give me hope. Also, to see my new friend on fb has posted on my page. It gave me a smile. Took time to share Joyce's little mssge of hope, to her timeline. We're supporting each other in our faith. Got up. Started talking to hubby.
Severity of withdrawal can be estimated by considering that each 100 mg tramadol oral (hx daily use) will be roughly equivalent of 10 mg morphine (IV daily use) in severity of withdrawal symptoms. Differences are that standard opiate withdrawal seems to cause more physical illness (vomitting, diarhea, bone pain etc.) Tramadol withdrawall seems to cause significantly more anxiety and emotional distress.
You should expect some withdrawal due to the codeine. Your receptors are still full of opiates . The great thing is that the symptoms should be a lot milder than if you quit straight from the Methadone. I wish you success.
Long-term zopiclone users who have become physically dependent should not discontinue their medication abruptly as severe withdrawal symptoms may occur such as delirium.
I decided enough was enough and I wanted to get off of it even though I am comfortably taking half a tablet (3.75 mg) a night with no withdrawal symptoms. The doctor gave me some zoloft which hopefully will kick in within a few weeks. My hope is that zoloft will erase the need for zopiclone. He also gave me clonazepam for temporary relief of any panic attacks. My goal is to only take the zoloft within a few weeks. Has anyone taken zoloft before? Does it work? Thanks!
MedHelp Health Answers